Results 1 to 2 of 2
Topamax not helping?????
  1. #1
    clolo444 is offline New Member
    Join Date
    Jan 2012
    Posts
    1

    Default Topamax not helping?????

    Hello.......I am new to this but I hope you can help. I have been taking topamax for bipolar for 6 months now and at first was doing great. Unfortunately lately I have not been feeling well at all. My doctor put me on 20mg of Lexapro to see if that would help but it has not. My moods are not as stable as they were when i first went on the topamax but no one seems to understand what i am trying to tell them. Has anyone else had this experience? Does Topamax lose its effective? Any help would be greatly appreciated, thank you so much in advance

  2. #2
    GibsonMan is offline New Member
    Join Date
    Jan 2012
    Posts
    5

    Default

    What dose of Topamax and how long have you been taking the 20mg of Lexapro? My experience with Topamax has only been for Migraines (at 50mg) and it works like a miracle drug. But Lexapro generally has almost no side-effects, however it usually takes 2-4 weeks before you'll really get the full effect from it. Don't stop taking it though for sure without talking to your doctor first, even if you don't think it's doing anything, it can make you sick.

    Like I said though, I don't know how long you've been taking it, but if it's been less than a month, just hang in there, it's a pretty amazing medication but it can be a bit slow.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22